# SDR DALA2025021401152

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0809589) ELONGATED HOLES ON SHIELD FLOOR STRUCTURE BTW BS 767 TO BS 794 AT LEV EL STR 25R AT AFT CARGO COMPARTMENT. REPLACED SHIELD FLOOR AND FASTENERS LOC AFT CARGO BTW BS 767 TO BS 794 AT LEVEL STG 25R AFT CARGO COMPARTMENT AS PER B737-800 SRM 51-40-02 AND AS PER B737-800 DRAWING -146A0081.
